MAUDE Adverse Event Report: Roche Diagnostics cobas e 411 analyzer (rack system); IMMUNOCHEMISTRY ANALYZER

Roche Diagnostics cobas e 411 analyzer (rack system); IMMUNOCHEMISTRY ANALYZER
Model Number e 411
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable elecsys hcg+¿ result for 1 patient sample on a cobas e 411 analyzer (rack system).The initial result was 0.258 miu/ml.The repeat result was 28,000 miu/ml.The sample was repeated after the patient questioned the initial result.The repeat result is deemed to be correct as it corresponds to the patient's clinical picture.
 
Additional Manufacturer Narrative
Full e1 initial reporter establishment name: (b)(6).The elecsys hcg+¿ reagent lot number is 868696, and the expiration date was not provided.The investigation is ongoing.

Brand Name
cobas e 411 analyzer (rack system)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Hitachi High Tech Corp.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50883304
Report Number1823260-2026-03935
Device Sequence Number21317123
Product Code JJE
UDI-Device Identifier04015630924721
UDI-Public04015630924721
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Numbere 411
Device Catalogue Number04775201001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown